MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TAC083415A
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 02/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It should be noted that, per the gore® tag® thoracic branch endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention include, but are not limited to endoleak and aortic expansion.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2025, the patient underwent an endovascular procedure to treat a dissection utilizing the gore® tag® thoracic branch endoprostheses (tbe) (aortic component and side branch) in zone 2.The patient tolerated the procedure.On (b)(6), cta scans were taken and it was noted that a possible endoleak occurred.The physician was not sure which type of endoleak occurred.On (b)(6) 2025, the patient underwent a reintervention procedure to treat the possible endoleak utilizing the gore® tag® thoracic branch endoprosthesis (side branch) in zone 3.It was reported that the portal was realigned with a new side branch and then ballooned.There were no allegations against the aortic component at this time.The patient tolerated the procedure.The physician does not know what caused the issue to occur but believes it may be an issue with the graft (possible iiib endoleak).On (b)(6) 2025, a cta scan was taken which showed the leak persisted.Also, the false lumen had grown 5mm.On an unknown date, it was determined that it was not the side branch, but it was the aortic component, that contributed to the reported event persisting.On (b)(6) 2025, the patient underwent a reintervention procedure to treat the endoleak utilizing the gore® tag® conformable thoracic stent graft with active control system (ctag) in zone 2.The physician placed the ctag at the proximal portion of the tbe and extended the portal with a 9mm viabahn.The presumed type iiib endoleak was fixed.The endoleak could not be located angiographically.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
H.6: code b15 - images were provided, and an imaging evaluation was performed.An analysis of relevant data will be performed in view of supporting the identification of possible causes of the event.The device imaging evaluation showed the following: three time-points and one radiographic jpeg image available for evaluation: post-implantation cta¿s dated (b)(6) 2025.An endoleak cannot confirm an with the jpeg image provided.Post-implantation cta imaging of (b)(6) 2025 shows: comparison series imaging (non-contrast, arterial contrast and delayed contrast).There appears to be contrast in the aneurysm sac on the arterial contrast series image.The pooling contrast appears to increase on the delayed contrast series image.Thereby, suggesting a type ii endoleak.Contrast is seen in an intercostal artery communicating with the sac at the level of the implanted device and pooling contrast.There appears to be an aortic tear or fenestrations at the distal end of the implanted device.Contrast is visualized in the false lumen.There appears to be a similar amount of contrast in the false lumen on the arterial and delayed contrast series images.Post-implantation cta images dated (b)(6) 2025 comparison series imaging shows: pooling contrast in the sac is again visualized on this time-point.The amount of pooling contrast has increased on the delayed contrast image.Thereby, confirming a type ii endoleak.Intercostal artery visualized on an arterial contrast image communicating with the sac at the level of the implanted device.There appears to be a tear or fenestrations at the distal end of the implanted device.Contrast is seen in the false lumen.Post-implantation cta images dated (b)(6) 2025 shows: comparison series imaging (non-contrast, arterial contrast and delayed contrast) shows: additional side branch device(s) on this time-point.There is contrast pooling in the sac on the delayed contrast image.There is an additional aortic device on this time-point extending distally from the original gore® tag® thoracic branch endoprosthesis in the dta.There still appears to be false lumen that is being perfused.There appears to be contrast in the false lumen on all the series images including the non-contrast image at this level on the (b)(6) 2025 time point.

Brand Name
GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
monique nwanze
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21518619
Report Number2017233-2025-05887
Device Sequence Number9695703
Product Code MIH
UDI-Device Identifier00733132654093
UDI-Public(01)00733132654093(17)270917
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P210032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTAC083415A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Supplement Date Received by Manufacturer04/01/2025
Initial Report FDA Received Date03/04/2025
Supplement Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale